# SDR SWAA2019102138018

- Difficulty date: October 15, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO LBL 25.   R&R FLOOR SUPPORT PER SRM AND DWG.
